# SDR CALA2013040300193

- Difficulty date: March 31, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 46,998 hours, 15,685 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 111A1101
- Condition: Cracked
- Location: Rt  Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW AT FLOOR LEVEL RBL 31 TO 40, CRACKED IN PRESSURE BULKHEAD, APPROX 6 INCHES IN LENGTH. INSTALLED REPAIR IAW SRM 57-10-10 REP.3.
